# SDR CALA2010061400275

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6550773
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT APPROX RSS 500 HAS A WORN AREA ON I/B SIDE OF WEB ABOUT 3 INCHES AFT OF AILERON CABLE GROMMET.  INSTALLED DOUBLERS REPAIR REF ECRA 5720-02138 PART 1.  INITIATED DIP AS FOLLOW; "ACCOMPLISH PERMANENT REPAIR BEFORE 6-7-2012.  PLANNING TO CONTACT ENGINEERING AFTER 4-07-2012 BUT BEFORE 5-07-2012 FOR A PERMANENT REPAIR".  ACCOMPLISH A PERMANENT REPAIR BEFORE JUNE 7. 2012, REF EC/RA 5720-02138.  PLANNING TO CONTACT ENGINEERING AFTER APRIL 07, 2012 BUT BEFORE MAY 07, 2012 FOR A PERMANENT REPAIR. DIP CNTL NR D 05516. 1) INIT: AFTER 04-07-2012 BUT BEFORE 05-07-2012 & 2) T/A: DUE 07 JUN 2012.
